# SDR IXXA060479S

- Difficulty date: January 28, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 82,687 hours, 34,420 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Part time: 82,687 hours, 34,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND LONGERON 11 RIGHT CRACKED AT AFT SERVICE DOOR JAMB UPPER AFT CORNER.  FABRICATED NEW LONGERON AND NEW SPLICES, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED AND INSTALLED NEW LONGERON AND SPLICES IAW DOUGLAS DRAWING 3773512, DC8 SRM 51-1-24, 51-1-21, 51-1-20D, 51-3-0, AND 51-1-21A.
